News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Neurology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Neurology Answers List

Forum Name: Neurology Topics

Question: Ringing in Ears, Extreme Photophobia, Sensitive to sound...


 Paulm - Sat Dec 29, 2007 12:12 am

Extreme issues causing me grief and hard living.

Male
Age 53
Benicar 1- 20 mg per day
Klonopin - . 5 twice a day

In the last 4 weeks I have been having:

* Extreme photophobia
* Vision disturbancees
* High sensativity to artificial light, lessor with ambient light
* Ringing in my ears
* A feeling of getting ready to pass out but I never do
* Vertigo when I try to concentrate or get tense
* Comes in waves
* Get sick to the stomach mostly from PANIC making everything worse
* No I have no headaches but sometime get a very very very light headache above my eyes. Nothing fantastic

I have been able to keep things down to a dull roar by:

* Working less (Hope my employer doesn't mind)
* At work I get up to walk a half mile or more twice a day for it seems to calm down the symtoms.
* Bed rest works the best. Almost disappears completely

Most recently I've been experimenting and found 320mg Beyer Aspirin practically knocks out all the symtoms described. Did 320mg for a few days. Felt pretty good. Stopped taking the Beyer. Symptoms snuck back over a few day period so, took 2 320mg Beyer and it knock down the symptoms pretty good. Did the 2 320s for a few days.

Now I am maintaining myself on Beyer 81, twice a day becasue I don't think 2 320's a day is good for my kidney. I have one kidney, born with just one. It's in good shape last I had a check-up but I should be easy on it.

Thoughts please on whether I should get aggressive or maybe whatever it is will pass?

Your time is precious and I haven't got the words other then Thank You

Paulm
 Dr. Chan Lowe - Sun Jan 06, 2008 10:25 pm

User avatar Hi Paulm,

I would recommend that you see your doctor about this. This may be an inner ear infection. Less likely, it may be a side effect from one of your medications.

Evaluation by your doctor is important.

Best wishes.
 Paulm - Tue Jan 08, 2008 9:24 pm

Will do. Calling for appointment Wednesday. Thank you so much. Paulm.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here